# SDR AALA201602059025

- Difficulty date: February 1, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 17,025 hours, 8,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53480043202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FLOORBEAM AT FRAME 68 & Y1292.  REPAIRED FLOORBEAM IAW SRM 53-41-14-201.
